# SDR CA110819004

- Difficulty date: August 18, 2011
- Submitted: January 23, 2013
- Operation: General aviation
- Make and model: Cessna 172M
- Aircraft time: 6,421 hours
- Engine: Lyc O320E2D
- System (JASC): 2720 · Rudder Control System
- Part: Cable
- Part number: 0510105307
- Condition: Frayed
- Location: Rudder
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN)  THE RT RUDDER CABLE WORN.
